Connect with others who understand.

sign up log in
About MyParkinsonsTeam
Real members of MyParkinsonsTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

How Do You Know When You Need A Increase In Dose Of Mirapex ER?

How Do You Know When You Need A Increase In Dose Of Mirapex ER?

I’ve been on mirapex ER 1.5mg for 6 months. It was controlling my symptoms well but the last few weeks I seem to have more stiffness , pain, muscle spasms and worsening of tremors. Mirapex has caused me to have weight gain and some feet swelling so I’m also nervous that will get worse with dose increase . What dose are everyone else on?

A MyParkinsonsTeam Member said:

Welcome to the Team, you have found a very special group of people to share your life (PD) with who will support you and be there for you.

posted almost 2 years ago
A MyParkinsonsTeam Member said:

I was on 3, but the hallucinations started to kick in so then I went down to 1.5 as directed by my doctor and I have been managing alright

posted almost 2 years ago
A MyParkinsonsTeam Member said:

I originally started off at 3mg before be to keep leveled during the day. I started to realize it was making me sleep less and act out in my sleep. My Dr. cut back the dosage to 1.5 and I have been on Mirapex about a year, no signs of needing an increase and no distinguishable side effects at this dosage.

Recommend you go over any changes in dosage and frequency every month with your Neurologists if you are having any side effects.

posted almost 2 years ago
A MyParkinsonsTeam Member said:

i would be very scared if i felt like I was losing my mind.

posted 6 months ago
A MyParkinsonsTeam Member said:

I am on Sinemet and my walking is not good but no side effects

posted 6 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in